Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A Quillen stratification theorem for modules

Authors: George S. Avrunin and Leonard L. Scott
Journal: Bull. Amer. Math. Soc. 6 (1982), 75-78
MSC (1980): Primary 20J06; Secondary 14M99, 57T10
MathSciNet review: 634435
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. L. Alperin and L. Evens, Representations, resolutions and Quillen's dimension theorem, J. Pure Appl. Algebra 22 (1981), 1-9. MR 621284
  • 2. J. L. Alperin and L. Evens, (unpublished).
  • 3. G. S. Avrunin, Annihilators of cohomology modules, J. Algebra 69 (1981), 150-154. MR 613865
  • 4. J. F. Carlson, Complexity and Krull dimension, Proc. Internat. Conf. on Representations of Algebras, III (1980) (to appear). MR 654704
  • 5. J. F. Carlson, The complexity and varieties of modules, Proc. Oberwolfach Conf. on Orders and Their Applications, Lecture Notes in Math., vol. 882, Springer-Verlag, Berlin and New York, 1981, pp. 415-429 MR 646116
  • 6. J. F. Carlson, The varieties and the cohomology ring of a module (to appear). MR 723070
  • 7. L. G. Chouinard, Projectivity and relative projectivity over group rings, J. Pure Appl. Algebra 7 (1976), 287-302. MR 401943
  • 8. O. Kroll, Complexity and elementary abelian p-groups, Ph.D. thesis, Univ. of Chicago, 1980.
  • 9. D. Quillen, A cohomological criterion for p-nilpotence, J. Pure Appl. Algebra 1 (1971), 361-372. MR 318339
  • 10. D. Quillen, The spectrum of an equivariant cohomology ring, I, II, Ann. of Math. (2) 94 (1971), 549-602. MR 298694

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 20J06, 14M99, 57T10

Retrieve articles in all journals with MSC (1980): 20J06, 14M99, 57T10

Additional Information


American Mathematical Society